# SDR TRBA2010040SUP

- Difficulty date: May 5, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,852 hours, 30,084 cycles
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT LIGHT ON THE PASSENGER CABIN ENTRY DOOR IS INOPERATIVE.  REMOVED AND REPLACED BROKEN WIRE IAW MM STD PRACTICE 20-42-10 OPS CHECK GOOD.
